# SDR AALA20001242

- Difficulty date: July 19, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF FLOOR SHEAR WEB JUST FORWARD OF LAV WALL, STATION 1130, LBL 38-42.  REMOVED CORROSION, ALODINED AND PRIMED AND INSTALLED DOUBLER 4 INCH BY 8 INCH .063 2004 T3 PER SRM 51-40-2 AT STATION 1130 LBL 36-44.  (M)
